# SDR DALA2020012500594

- Difficulty date: January 24, 2020
- Submitted: January 25, 2020
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 75,266 hours, 56,115 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DETECTED ON UPPER CANTED FRAME AT 2 0'CLOCK. REMOVED UPPER CANTED FRAME AND DRILLED REPLACEMENT CANTED FRAME. (398826). INSTALLED REPLACEMENT FRAME IAW BOEING DRAWING 9911843. (LP1460279)
